# SDR AALA201804169018

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Cracked
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RECEPTACLE ENCLOSURE,  OVERWING SLIDE AT STRUCTURE ON LEFT WING .  REPLACED THE RECEPTACLE IAW SRM 51-42-11, DRAWINGS D53371604, AND D53371603.
